My husband used a 700mlg ladicaine patch on his penis

Patient : My husband used a 700mlg ladicaine patch on his penis to make him last longer and now we think he's having a reaction to it he's to stubborn to go to the Dr. I've been using triple antibiotic ointment and calamine lotion on it and gave him some benagryl. He's in ALOT of pain. It hurts to pee it's all red and it use to have blisters on it and the skin was coming off. This has been going on for 5 days now. Is there anything we can do or give him to help or if I drag him to the urgent care will they do something for him so it's not a wasted trip? PLEASE HELP!!!
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: The end of the shaft of my penis is wrinkled when flaccid and when I get an erection it takes several minutes to expa...

Q: Hi I recently had quite vigorous sex with my partner. I noticed afterwards a small tear under my foreskin on the shaf...

Q: I had a small amount of blood in some discharge yesterday evening and I had intercourse with my boyfriend this evenin...

Q: Hey, so me and my girlfriend were about to have sex and and 45 minutes before I had a erections like 6 in row within ...

Q: I am 34 weeks pregnant and have grade 4 placenta previa, I have already had one heavy bleed and a hospital stay, I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews